MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 CORAIL2 STD SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY INT'L LTD. 8010379 CORAIL2 STD SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Asr xl email notification received from claimsuite.Reason for revision: pain.Doi: (b)(6) 2007, dor: (b)(6) 2022, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 STD SIZE 9
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13584090
Report Number1818910-2022-03335
Device Sequence Number20266559
Product Code LZO
UDI-Device Identifier10603295168751
UDI-Public10603295168751
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L92509
Device Catalogue Number3L92509
Device Lot Number2398404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASR ACETABULAR IMPLANT 54; CORAIL2 STD SIZE 9; DEPUY ASR XL FEM IMP SIZE 47; TAPER SLEEVE ADAPTER 12/14 +8
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown